Zur Metrik der Diskrepanz.

Johannes Schoißengeier

Monatshefte für Mathematik (1979)

  • Volume: 87, page 313-316
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schoißengeier, Johannes. "Zur Metrik der Diskrepanz.." Monatshefte für Mathematik 87 (1979): 313-316. <http://eudml.org/doc/177922>.

author = {Schoißengeier, Johannes},
journal = {Monatshefte für Mathematik},
keywords = {Product Measure; Lebesgue Measure; Uniform Distribution},
pages = {313-316},
title = {Zur Metrik der Diskrepanz.},
url = {http://eudml.org/doc/177922},
volume = {87},
year = {1979},

AU - Schoißengeier, Johannes
TI - Zur Metrik der Diskrepanz.
JO - Monatshefte für Mathematik
PY - 1979
VL - 87
SP - 313
EP - 316
KW - Product Measure; Lebesgue Measure; Uniform Distribution
UR - http://eudml.org/doc/177922
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.